# SDR CA031001006

- Difficulty date: August 25, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Bell 205A-1
- Aircraft time: 11,063 hours
- Engine: Lyc T5313B
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 212030154001
- Condition: Cracked
- Location: Fuselage
- Part time: 11,367 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PART REMOVED FROM SERVICE.NEW PART INSTALLED.
